# SDR CALA2023081102493

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737-9
- Aircraft serial: 30124
- Aircraft time: 60,410 hours, 24,990 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16005
- Part serial: D01899
- Condition: Inoperative
- Location: Sta 203.8
- Part time: 43,388 hours, 18,336 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING AT APROX 130 KTS. PERFORMED HIGH SPEED REJECT. T/S AND FOUND PSEU WOULD NOT TURN ON. VERIFIED FWD ACC DOOR REMOVED AND REPLACED PSEU PER 32-09-10-000/400/801. PARTS SWITCH WORKS NORMALLY. PSEU NEEDS TO BE REPLACED.  R/R PSEU .
